# SDR FFS2004F00004

- Difficulty date: September 7, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N575F
- Make and model: Beech 1900C
- Aircraft serial: UC99
- Aircraft time: 20,050 hours, 28,600 cycles
- Engine: Pwa PT6A65B
- System (JASC): 5260 · Entrance Stairs
- Part: Latch
- Part number: 1015141047
- Condition: Broken
- Location: Airstair Door
- Component: Door, Beech
- Component part number: 1144000227
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT UPPER CAMLOCK LATCH WAS BROKEN.  THE SHAFT ROTATED PROPERLY AS THE DOOR HANDLE WAS ROTATED TO THE LOCK POSITION, BUT APPROXIMATELY HALF OF THE LIP OF THE CAMLOCK WAS MISSING MAKING IT UNABLE TO CAPTURE THE LATCH POST.  TOTAL TIME ON PART UNKNOWN.
